Q. Energy loss, headache, and hair loss after masturbation. Please suggest ayurvedic medicine.

Answered by
Dr. Niveditha Srinivasamurthy
and medically reviewed by iCliniq medical review team.
Published on Aug 30, 2018 and last reviewed on: Oct 09, 2018

Hi doctor,

I am male, 28 years old. I work with lots of work stress. Sometimes I feel a bit headache. There is also after automatically masturbations or supposed masturbations I feel less energy and headache and hair loss.

Could you please suggest to me any ayurvedic medicine for my healthy life and after masturbations headache, hair loss and how can I recover energy?

Dr. Niveditha Srinivasamurthy

Ayurveda Specialist
#

Hi,

Welcome to icliniq.com.

Masturbation is not bad, but if done in excess it can make you weak. A headache, low energy, and hair loss are a result of insufficient nutrition. Do you get a good night's sleep? (seven hours). How often do you get headaches? Have you noticed any triggers for a headache?

These are my recommendations:

Diet- Your daily diet should include one bowl of fresh fruits, preferably the ones rich in Iron and Calcium like pomegranate, papaya, sapota, guava, figs, dates, raisins, muskmelon, gooseberry.

You can take one bowl of these fruits, individually or mixed every day. Proteins are essential for hair growth and energy, includes eggs, pulses, and cheese in your daily diet. Ensure you eat at the right time daily so that digestion and metabolism improves. Almonds, pumpkin seeds are also highly recommended.

Exercise- to regain energy and to improve blood circulation exercise is a must. 30 minutes for brisk walk, cycling or yoga for five days a week.

Medicine- Aswagandharishtam, this is a wonderful Ayurveda preparation which will target all your problems comprehensively. This is prepared using 20 odd herbs which comprehensively target all your issues- stress, weakness, hairfall, and headache. Take 5 ml of this tonic diluted in 15 ml water twice daily after food. Continue it for 15 days and then follow up with me.


Was this answer helpful?

 | 

Hi doctor,

Thank you for the really good suggestion. I will follow your suggestions. I noticed that mostly after masturbation, I feel a headache and hair loss.

Dr. Niveditha Srinivasamurthy

Ayurveda Specialist
#

Hi,

Welcome back to icliniq.com.

Yes, excess masturbation will make you weaker. To correct that, medicines do not work much. Try yoga, stress management, music therapy. We have seen great results with that.

Also, physical activity is very useful in this case. Get rid of the sedentary lifestyle and be more active like go to a park or for trekking instead of a movie.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How do I overcome tiredness?

Query: Hello doctor, I am a 31 year old male, married for 2 years now. My height is 178 cm and weight is 72 kg. I am not suffering with any medical conditions. I am working in a MNC. I do not have any work related stress as such. My problem is that I feel tired most of the time. I am also prone to getting ...  Read Full »

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »

Alopecia - Hair loss Treatment Through Homeopathy

Article Overview: Hair fall problems are at a rise, and even young adults are complaining about it. This article provides homeopathic treatment options for hair fall. Read Article


Dr. Sheetal Kamble
Homeopathic Physician

Nowadays, hair fall problem is gradually increasing. Many young adults have been complaining about hair loss issues. Some of them complain about genetic or hereditary kind of hair loss, while some of them complain hair fall after the use of certain medications or due to some external factors like ch...  Read Article

Popular

Popular

Ask your health query to a doctor online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.